Academic
Publications
An entire transcendental family with a persistent Siegel disc

An entire transcendental family with a persistent Siegel disc,10.1080/10236190903251738,Journal of Difference Equations and Applications,Rubén Berengu

An entire transcendental family with a persistent Siegel disc  
BibTex | RIS | RefWorks Download
We study the class of entire transcendental maps of finite order with one critical point and one asymptotic value, which has exactly one finite pre-image, and having a persistent Siegel disc. After normalization, this is a one parameter family fa with which includes the semi-standard map at , approaches the exponential map when and a quadratic polynomial when . We investigate the stable components of the parameter plane (capture components and semi-hyperbolic components) and also some topological properties of the Siegel disc in terms of the parameter.
Journal: Journal of Difference Equations and Applications - J DIFFER EQU APPL , vol. 16, no. 5-6, pp. 523-553, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.